Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    Shud's Avatar
    Shud is offline Associate Member
    Join Date
    Jul 2002
    Posts
    317

    gyno help.....(experienced please read)

    hey...
    i have gyno from my last cycle just on a year ago......i have started another cycle begining of 4th week...........
    sust @500mgs 10 weeks
    dbol @25mgs 3 weeks
    nolva @20mgs ed
    clomid post cycle
    the thing is i was just in the bathroom and i touched my nips gently and liquid came out...lactating i believe...
    this happened when i first got gyno but i squeezed hard till it came out last year....
    since then i never really touched them cos i didnt want anything else to happen....
    around 1 month b4 i started my current cycle i took 70mgs nolva ed for 1.5 weeks...
    i just took another 20mgs nolva after it happen....anything else i should do???
    thanks

  2. #2
    Donovan is offline New Member
    Join Date
    Oct 2003
    Location
    Calgary Alberta
    Posts
    36
    keep taking the nolva everyday for 20 days i believe. lets see what anyone else thinks

  3. #3
    Shud's Avatar
    Shud is offline Associate Member
    Join Date
    Jul 2002
    Posts
    317
    bump...please guys....this is making me worried...
    i definatley dont want them to get any bigger...they make me look ****house at the moment.....
    i am thinking of surgery next year sometime, but im in the start of summer now...

  4. #4
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    Raise your Nolva to 60mg, and start taking 800mg B6 ED. When the lactating stops, gradually reduce Nolva to 20mg and finish out cycle with that

  5. #5
    Shud's Avatar
    Shud is offline Associate Member
    Join Date
    Jul 2002
    Posts
    317
    thanks for the input Pheendo...
    i did some research on B6 and this part worried me a little....
    'What is the health risk of too much vitamin B6 ?
    Too much vitamin B6 can result in nerve damage to the arms and legs. This neuropathy is usually related to high intake of vitamin B6 from supplements, (28) and is reversible when supplementation is stopped. According to the Institute of Medicine, "Several reports show sensory neuropathy at doses lower than 500 mg per day" (12). As previously mentioned, the Food and Nutrition Board of the Institute of Medicine has established an upper tolerable intake level (UL) for vitamin B6 of 100 mg per day for all adults (12). "As intake increases above the UL, the risk of adverse effects increases (12)." '(taken from http://www.cc.nih.gov/ccc/supplements/vitb6.html)...
    can you please help me if this is still safe....
    any other input would be appreciated....
    thanks

  6. #6
    Shud's Avatar
    Shud is offline Associate Member
    Join Date
    Jul 2002
    Posts
    317
    bump......any1???

  7. #7
    Lightsout2184's Avatar
    Lightsout2184 is offline Senior Member
    Join Date
    Nov 2003
    Location
    Southern California
    Posts
    1,306
    You should take pheedno's advice. I think you will be ok running the high levels untill it stops. I have ran many vitamins at high dosages and had good body feedback. If I were you I would get on that asap. Hope you recover quick.

  8. #8
    ddoublevision's Avatar
    ddoublevision is offline Associate Member
    Join Date
    Oct 2003
    Location
    midwest
    Posts
    445
    Bump........i want to hear more about the dosing of b6 also

  9. #9
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    I've seen that study before. It's a feasible concern, but personally, I have never had any problem at all

    Below is the study on B6 for lactation. It has 300mg x 2 a day which you could start at. Persoanlly, I saw a greater benefit with 400 twice a day.

    Thius study is IV administration though




    The following are excerpted from OB/GYN class notes:
    =============================================
    Suppression of Lactation:

    When the mother chooses not to breast feed or the baby is lost, suppression of lactation may be required. Initially the breasts get engorged, however in the absence of suckling further milk production stops on its own. Firm support to the breasts is helpful in reducing the discomfort. Manual expression is not very helpful as it promotes further milk secretion. Estrogens in high doses can suppress lactation, however there are side effects and the risk of venous thrombosis, hence these are not recommended. Bromocryptine, a dopamine agonist, given 2.5 mg twice a day for 14 days can suppress lactation by producing a fall in prolactin levels. This therapy is expensive, has side effects and there may be rebound lactation once the drug is stopped. FDA no longer approves it. Pyridoxine – Vitamin B6, given 200 mg three times a day for 5-7 days is quite effective in suppressing lactation and the drug has no side effects.
    ================================================
    Got Wood? note : adding Bromo to your cycle only adds to the potential anabolic cascade, and potentially negative drug interactions. In medicine B6 is supposed to be as effective as Bromo. Plus vitamin B6 has few side effects.
    Here are a few of many studies supporting the use of Vitamin B6 in reducing prolactin:
    ======================================
    J Clin Endocrinol Metab 1976 Mar;42(3):603-6


    Effect of pyridoxine on human hypophyseal trophic hormone release: a possible stimulation of hypothalamic dopaminergic pathway.

    Delitala G, Masala A, Alagna S, Devilla L.

    A single dose of pyridoxine (300 mg iv) produced significant rises in peak levels of immunoreactive growth hormone GH and significant decrease of plasma prolactin PRL in 8 hospitalized healthy subjects. Serum glucose, luteinizing hormone LH, follicle stimulating hormone FSH and thyrotropin TSH were not altered significantly. In addition, in 5 acromegalic patients who were studied with both L-dopa and pyridoxine, inhibition of GH secretion followed either agent in a similar pattern. These data suggest a hypothalamic dopaminergic effect of pyridoxine.

    ===============================
    N Engl J Med 1982 Aug 12;307(7):444-5

    Pyridoxine (B6) suppresses the rise in prolactin and increases the rise in growth hormone induced by exercise.

    Moretti C, Fabbri A, Gnessi L, Bonifacio V, Fraioli F, Isidori A.

    =====================================
    Boll Soc Ital Biol Sper 1984 Feb 28;60(2):273-8

    [Influence of administration of pyridoxine on circadian rhythm of plasma ACTH, cortisol prolactin and somatotropin in normal subjects]

    [Article in Italian]

    Barletta C, Sellini M, Bartoli A, Bigi C, Buzzetti R, Giovannini C.

    The influence of vitamin B6 in a dosage of 300 mg X 2 in 24 hrs, on circadian rhythm of plasmatic ACTH, cortisol, prolactin and somatotropin have been studied in 10 normal women. After vitamin B6 24 hrs pattern of ACTH and cortisol is unchanged; prolactin levels are slightly lower, in a statistically unsignificant proportion the night peak of growth hormone is higher in a statistically significant proportion (p. 0.05). The effect of vitamin B6 is likely to me mediated by dopaminergic receptors at hypothalamic level as previous studies by other Authors appear to prove.

  10. #10
    Shud's Avatar
    Shud is offline Associate Member
    Join Date
    Jul 2002
    Posts
    317
    thanks Pheedno.... i will let you guys know how it goes....

  11. #11
    Shud's Avatar
    Shud is offline Associate Member
    Join Date
    Jul 2002
    Posts
    317
    do i take the whole 800mgs of B6 in one go??
    i did yesterday and this morn aswell.....
    i know i can take all my nolva at once but wasnt sure about the B6...
    thanks

  12. #12
    Swellin Guest
    Quote Originally Posted by Shud
    do i take the whole 800mgs of B6 in one go??
    i did yesterday and this morn aswell.....
    i know i can take all my nolva at once but wasnt sure about the B6...
    thanks
    Pheedno said...
    It has 300mg x 2 a day which you could start at. Persoanlly, I saw a greater benefit with 400 twice a day.

  13. #13
    Shud's Avatar
    Shud is offline Associate Member
    Join Date
    Jul 2002
    Posts
    317
    oh...sh**
    thanks for pointing that out....
    must of missed it....

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •